Ask an expert
Question

17 Dec 2004

Periods
Dear Doc

I have been on the injection (2 months) for about 2 years. This last month i got my period nothing hectic just for 2 days PMS, headachs,

Is this my bodies why of cleaning up.
Or have I something to worry about> like that the injection is not working 100%
I take my injections on the right times, my next one is due in January
Answer 306 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This can happen when the uterine lining thins out a lot. It does not mean that the injection is not working.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.